# SDR FDEA201109224022

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 1280 HAS CHAFE MARKS AT S10R AND 2" BELOW S11R.  REPAIRED IAW SRM 53-00-07 REPAIR 3, FIG. 201, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
